Alert archive / North Dakota / River Flood Warnings in 2011
River Flood Warning 42, NWS Grand Forks, ND
NWS Grand Forks, ND issued this river flood warning at May 22, 2011, 9:09 PM CDT for Pembina County, North Dakota. It took effect at May 23, 2011, 7:00 AM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- May 22, 2011, 9:09 PM CDT (02:09 UTC)
- In effect from
- May 23, 2011, 7:00 AM CDT
- Expired
- May 23, 2011, 10:25 AM CDT
- In force
- 3 hr
- Issued by
- NWS Grand Forks, ND
- Flood severity
- Minor
County Pembina County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 139 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pembina River at Neche (NCEN8). The gauge peaked at 17.98 ft at May 23, 2011, 4:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 19 ft
- Major stage
- 20.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05100000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
052 WGUS43 KFGF 230209 FLWFGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 909 PM CDT SUN MAY 22 2011 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A NEW FLOOD WARNING FOR PEMBINA RIVER AT NECHE AFFECTING PEMBINA COUNTY... .RAINFALL OVER THE LAST 24 HOURS WILL PUSH THE PEMBINA RIVER AT NECHE TO FLOOD STAGE. A FOLLOW-UP FLOOD STATEMENT WITH MORE DETAILED FLOODING INFORMATION WILL BE ISSUED SHORTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && NDC067-230509- /O.NEW.KFGF.FL.W.0042.110523T1200Z-110524T0600Z/ /NCEN8.1.ER.110523T1200Z.110523T1200Z.110523T1800Z.NO/ 909 PM CDT SUN MAY 22 2011 THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A * FLOOD WARNING FOR THE PEMBINA RIVER AT NECHE. * FROM MONDAY MORNING TO LATE MONDAY NIGHT. * AT 8:45 PM SUNDAY THE STAGE WAS 17.7 FEET. * MINOR FLOOD STAGE IS 18.0 FEET. * FOR THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * FORECAST, THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE TOMORROW MORNING. $$ FGF
2 follow-up statements
491
WGUS83 KFGF 230220
FLSFGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
920 PM CDT SUN MAY 22 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
THE PEMBINA RIVER AT NECHE AFFECTING PEMBINA COUNTY
.THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED
MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE
UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND
RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY
PRECIPITATION THROUGH THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...TURN AROUND, DON'T DROWN...
- DON'T TRAVEL THROUGH FLOODED AREAS!
- PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE
AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION.
- PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER
LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD.
FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION
ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS
&&
NDC067-240600-
/O.CON.KFGF.FL.W.0042.110523T1200Z-110524T0600Z/
/NCEN8.1.ER.110523T1200Z.110523T1200Z.110523T1800Z.NO/
920 PM CDT SUN MAY 22 2011
THE FLOOD WARNING CONTINUES FOR
THE PEMBINA RIVER AT NECHE.
* FROM MONDAY MORNING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:45 PM SUNDAY THE STAGE WAS 17.7 FEET.
* MINOR FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TOMORROW MORNING.
* IMPACT STATEMENT(S) - AT 18.0 FEET, MINOR FLOOD STAGE. BANKFULL
STAGE.
&&
DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET:
DATE MON TUE WED THU FRI SAT SUN
(MONTH/DAY) 05/23 05/24 05/25 05/26 05/27 05/28 05/29
PEMBINA RIVER
NECHE 17.9 17.0 16.2 15.4 14.9 14.3 14.1
$$
TEAM FARGO810 WGUS83 KFGF 231525 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 1025 AM CDT MON MAY 23 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH DAKOTA... THIS IS A CANCELLATION FLOOD STATEMENT FOR THE CURRENT WARNINGS FOR THE PEMBINA RIVER AT NECHE AFFECTING PEMBINA COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA...NORTH DAKOTA... THIS IS A EXTENSION TO THE CURRENT WARNINGS FOR... THE RED RIVER AT OSLO AFFECTING MARSHALL...WALSH...POLK AND GRAND FORKS COUNTIES THE RED RIVER AT DRAYTON AFFECTING MARSHALL...WALSH...KITTSON AND PEMBINA COUNTIES THE SHEYENNE RIVER AT WEST FARGO DIVERSION AFFECTING CASS COUNTY THE SHEYENNE RIVER AT HARWOOD AFFECTING CASS COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA...NORTH DAKOTA... THIS IS A FOLLOW-UP STATEMENT TO THE CURRENT WARNINGS FOR... THE RED RIVER AT FARGO AFFECTING CLAY AND CASS COUNTIES THE RED RIVER AT PEMBINA AFFECTING KITTSON AND PEMBINA COUNTIES .THE LOCATIONS ALONG THE MAIN-STEM RED RIVER AND THE SHEYENNE RIVER IN EASTERN NORTH DAKOTA ARE FORECASTED TO RECEDE OVER THE COMING DAYS. THE PEMBINA RIVER ALONG NECHE HAS FALLEN BACK BELOW MINOR FLOOD STAGE...SO THE FLOOD WARNING IS CANCELLED. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY PRECIPITATION THROUGH THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC027-NDC017-250325- /O.CON.KFGF.FL.W.0008.000000T0000Z-000000T0000Z/ /FGON8.3.SM.110329T2115Z.110409T2315Z.000000T0000Z.NO/ 1025 AM CDT MON MAY 23 2011 THE FLOOD WARNING CONTINUES FOR THE RED RIVER AT FARGO. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM MONDAY THE STAGE WAS 19.1 FEET. * MINOR FLOODING IS OCCURRING AND FOR THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.2 FEET BY THIS AFTERNOON. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT STATEMENT(S) - AT 19.0 FEET, FARGO...LOW-LEVEL DAM SOUTH OF MAIN AVENUE IS UNDERWATER. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE TUE WED THU FRI SAT SUN MON (MONTH/DAY) 05/24 05/25 05/26 05/27 05/28 05/29 05/30 RED RIVER FARGO 19.1 19.1 19.0 18.9 18.8 18.8 18.9 $$ MNC089-119-NDC035-099-241800- /O.EXT.KFGF.FL.W.0010.000000T0000Z-110524T1800Z/ /OSLM5.3.SM.110330T1122Z.110415T0230Z.110524T0600Z.NR/ 1025 AM CDT MON MAY 23 2011 THE FLOOD WARNING CONTINUES FOR THE RED RIVER AT OSLO. * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM MONDAY THE STAGE WAS 26.5 FEET. * MINOR FLOODING IS OCCURRING AND FOR THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 26.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. * THERE IS NO CREST FORECAST FOR THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 26.0 FEET, FLOOD WARNING STAGE...MINOR. COUNTY ROAD 2 SOUTH OF OSLO IS CLOSED IN SECTIONS 2 AND 11 OF PULASKI TOWNSHIP. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE TUE WED THU FRI SAT SUN MON (MONTH/DAY) 05/24 05/25 05/26 05/27 05/28 05/29 05/30 RED RIVER OSLO 25.9 25.6 25.5 25.3 25.1 24.8 24.3 $$ MNC069-089-NDC067-099-250324- /O.EXT.KFGF.FL.W.0016.000000T0000Z-110527T1200Z/ /DRTN8.3.SM.110404T1833Z.110419T2115Z.110527T0000Z.NO/ 1025 AM CDT MON MAY 23 2011 THE FLOOD WARNING CONTINUES FOR THE RED RIVER AT DRAYTON. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 AM MONDAY THE STAGE WAS 34.8 FEET. * MINOR FLOODING IS OCCURRING AND FOR THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY EVENING. * THERE IS NO CREST FORECAST FOR THIS 7-DAY PERIOD. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE TUE WED THU FRI SAT SUN MON (MONTH/DAY) 05/24 05/25 05/26 05/27 05/28 05/29 05/30 RED RIVER DRAYTON 34.0 33.2 32.3 31.6 31.0 30.6 30.2 $$ MNC069-NDC067-250324- /O.CON.KFGF.FL.W.0018.000000T0000Z-110527T1800Z/ /PBNN8.3.SM.110406T2118Z.110425T1730Z.110527T0600Z.NO/ 1025 AM CDT MON MAY 23 2011 THE FLOOD WARNING CONTINUES FOR THE RED RIVER AT PEMBINA. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM MONDAY THE STAGE WAS 42.9 FEET. * MINOR FLOODING IS OCCURRING AND FOR THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 42.0 FEET. * IMPACT STATEMENT(S) - AT 42.0 FEET, FLOOD WARNING STAGE...MINOR. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE TUE WED THU FRI SAT SUN MON (MONTH/DAY) 05/24 05/25 05/26 05/27 05/28 05/29 05/30 RED RIVER PEMBINA 42.9 42.7 42.3 41.9 41.5 40.8 40.0 $$ NDC017-250324- /O.EXT.KFGF.FL.W.0026.000000T0000Z-110526T0000Z/ /WFON8.3.SM.110405T1640Z.110425T0930Z.110525T1200Z.NO/ 1025 AM CDT MON MAY 23 2011 THE FLOOD WARNING CONTINUES FOR THE SHEYENNE RIVER AT WEST FARGO DIVERSION. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM MONDAY THE STAGE WAS 18.6 FEET. * MINOR FLOODING IS OCCURRING AND FOR THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY MORNING. * THERE IS NO CREST FORECAST FOR THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 18.0 FEET, FLOOD WARNING STAGE...MINOR. AGRICULTURAL DAMAGE STARTS. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE TUE WED THU FRI SAT SUN MON (MONTH/DAY) 05/24 05/25 05/26 05/27 05/28 05/29 05/30 SHEYENNE RIVER WEST FARGO DIVER 18.3 18.0 17.6 17.4 17.4 17.3 17.3 $$ NDC017-240600- /O.EXT.KFGF.FL.W.0027.000000T0000Z-110524T0600Z/ /HWDN8.3.SM.000000T0000Z.110410T2115Z.110523T1800Z.NR/ 1025 AM CDT MON MAY 23 2011 THE FLOOD WARNING CONTINUES FOR THE SHEYENNE RIVER AT HARWOOD. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10:15 AM MONDAY THE STAGE WAS 884.1 FEET. * MINOR FLOOD STAGE IS 884.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * THERE IS NO CREST FORECAST FOR THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 884.0 FEET, FLOOD WARNING STAGE.ACTIONS TAKEN TO COMPLETELY SEAL THE FLOOD BARRIER. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE TUE WED THU FRI SAT SUN MON (MONTH/DAY) 05/24 05/25 05/26 05/27 05/28 05/29 05/30 SHEYENNE RIVER HARWOOD 883.7 883.3 882.9 882.6 882.4 882.3 882.3 $$ NDC067-231555- /O.CAN.KFGF.FL.W.0042.000000T0000Z-110524T0600Z/ /NCEN8.1.ER.110523T0845Z.110523T0900Z.110523T0900Z.NO/ 1025 AM CDT MON MAY 23 2011 THE FLOOD WARNING IS CANCELLED FOR THE PEMBINA RIVER AT NECHE. * AT 9:45 AM MONDAY THE STAGE WAS 17.8 FEET. * FELL BELOW FLOOD STAGE AT 4:00 AM MONDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 17.3 FEET BY TOMORROW MORNING. * IMPACT STATEMENT(S) - AT 18.0 FEET, MINOR FLOOD STAGE. BANKFULL STAGE. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE TUE WED THU FRI SAT SUN MON (MONTH/DAY) 05/24 05/25 05/26 05/27 05/28 05/29 05/30 PEMBINA RIVER NECHE 17.3 16.4 15.4 14.9 14.3 13.9 13.7 $$ GROCHOCINSKI
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this river flood warning went out at May 22, 2:40 PM CDT, 6 hours 29 minutes earlier.
Area forecast discussion, May 22, 2:40 PM CDT, 6 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 240 PM CDT SUN MAY 22 2011 .SHORT TERM...TONIGHT THROUGH WEDNESDAY PRIMARY FORECAST CHALLENGES INCLUDE SHOWER AND THUNDERSTORM CHANCES AND TEMPERATURES. GFS/NAM/ECMWF/GEM ARE IN GOOD AGREEMENT AND WILL USE A MODEL BLEND FOR THIS FORECAST PACKAGE. 19 UTC WATER VAPOR LOOP SHOWS AN UPPER LOW CENTERED OVER ORTONVILLE AND ITS SURFACE REFLECTION IS NEAR NEW ULM MN. SEVERE CONVECTION HAS DEVELOPED ACROSS SOUTHEAST MN INTO WEST CENTRAL WI...COINCIDENT WITH THE BEST LIFT AND INSTABILITY. FARTHER NORTH AND WEST ACROSS OUR FORECAST AREA...ONLY ONE LIGHTNING STRIKE HAS BEEN DETECTED SO FAR IN A THIN BAND OF CONVECTION ACROSS TRAILL/NORMAN COUNTIES. OTHERWISE...SHOWERS WRAPPING AROUND THE SURFACE LOW HAVE REMAINED ACROSS THE SOUTHERN VALLEY INTO WEST-CENTRAL MN. CLOUDS HAVE CLEARED OUT MORE THAN PREVIOUSLY ANTICIPATED ACROSS THE NORTHERN VALLEY AND MUCH OF NORTHWEST MN...SO SOME NON-SEVERE CONVECTIVE DEVELOPMENT IS POSSIBLE IN THESE AREAS BEFORE SUNSET. OTHERWISE...SHOWERS AROUND SURFACE LOW WILL DRIFT SLIGHTLY NORTH OF EAST THIS AFTERNOON AND EVENING...IMPACTING AREAS SOUTH AND EAST OF A BEMIDJI TO WAHPETON LINE. RAINFALL AMOUNTS OF ONE HALF INCH OR LESS ARE POSSIBLE. AMPLE CLOUD COVER OVERNIGHT WILL KEEP LOWS ELEVATED IN THE LOWER 40S TO MID 50S. SURFACE LOW STILL ON TRACK TO MOVE ACROSS THE SOUTHERN SHORES OF LAKE SUPERIOR BY MONDAY MORNING. LINGERING SHOWERS ARE POSSIBLE THROUGH THE MORNING...BUT EXPECT A GRADUAL CLEARING FROM NORTH TO SOUTH BY AFTERNOON. WITH AROUND 20 KTS TO MIX TO THE SURFACE... EXPECT BREEZY NORTHERLY WINDS BY AFTERNOON. LOW-LEVEL THERMAL PROFILE DOES COOL ON THE BACKSIDE OF DEPARTING LOW...SO DESPITE INCREASING SUN...ONLY EXPECT HIGH TEMPERATES IN THE LOWER TO MID 60S. TUESDAY AND WEDNESDAY WILL BE PARTLY TO MOSTLY SUNNY AND DRY AS SURFACE HIGH PRESSURE DOMINATES THE REGIONAL WEATHER PATTERN. WINDS SHOULD BE RELATIVELY LIGHT AND WITH SOME CLEARING AT NIGHT...LOWS IN THE UPPER 30S ALONG THE CANADIAN BORDER ARE NOT OUT OF THE QUESTION. OTHERWISE...DAYTIME HIGHS SHOULD REMAIN SEASONABLY COOL AND CLIMB INTO THE MID 60S. .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY THE BEGINNING OF THE EXTENDED WILL START OUT WITH TEMPS BELOW NORMAL. CAN/T RULE OUT SOME FROST THU MORNING IF THE LATEST GFS PROGS ARE CORRECT...WITH 850MB TEMPS -2C AND A 1025MB HIGH SETTLING OVER THE REGION. HAVE LOWERED TEMPS SOME AND MAY NEED TO GO A BIT COLDER IN TIME. THE BEST CHANCE FOR SHOWERS AND STORMS WILL BE ON FRI...AND WILL CONTINUE THIS MENTION. HAVE KEPT NEXT SAT/SUN DRY FOR NOW...BUT THERE COULD BE A SYSTEM MOVING INTO THE NORTHERN PLAINS PER THE LATEST ECMWF...BUT CONFIDENCE NOT HIGH ENOUGH YET...BUT SOMETHING TO WATCH. && .AVIATION... EXPECT MVFR/VFR CIGS WITH MAINLY SHOWERS THIS AFTERNOON. CAN/T RULE OUT A FEW RUMBLES OF THUNDER THIS AFTERNOON...WITH THE BEST CHANCE IN THE SOUTH AND EAST. WINDS WILL SHIFT TO THE NORTH OVERNIGHT AND INCREASE A BIT ON MONDAY. CIGS MAY LOWER FURTHER INTO THE MVFR RANGE OVERNIGHT WITH COOL ADVECTION MOVING IN...AND KEPT CLOUDS IN THROUGH THE PERIOD WITH CLEARING EXPECTED THEREAFTER. && .HYDROLOGY... MINOR FLOODING CONTINUES ON SIX POINTS IN THE HSA. MOST RIVER LEVELS CONTINUE TO RECEDE AND GRAND FORKS HAS FALLEN BELOW ACTION STAGE. RAINFALL THIS WEEKEND CAUSED WALHALLA...NECHE...AND HALLOCK TO RISE TO ACTION STAGE...AND LEVELS ARE EXPECTED TO FALL AGAIN WITHIN A DAY OR TWO. OTHERWISE...NO OTHER IMPACTS ARE EXPECTED. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && ROGERS/DK/HOPKINS
Hazardous weather outlook, May 22, 6:06 AM CDT, 15 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 606 AM CDT SUN MAY 22 2011 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-231115- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 606 AM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT EXPECT SCATTERED SHOWERS AND A FEW THUNDERSTORMS TO AFFECT THE AREA TODAY INTO THIS EVENING. THE MOST WIDESPREAD COVERAGE AND BEST CHANCE FOR THUNDERSTORMS WILL BE OVER EXTREME SOUTHEAST NORTH DAKOTA INTO WEST CENTRAL MINNESOTA. A FEW STORMS THIS AFTERNOON OVER WEST CENTRAL MINNESOTA MAY CONTAIN HAIL...THOUGH WIDESPREAD SEVERE THUNDERSTORM ACTIVITY IS NOT ANTICIPATED AT THIS TIME. A FEW RIVER POINTS ALONG THE RED RIVER REMAIN IN MINOR FLOOD STAGE ALTHOUGH LEVELS ARE CONTINUE TO SLOWLY FALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. RIVER LEVELS WILL CONTINUE TO FALL DURING THE PERIOD AT MOST SITES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. DTR
Nearby
River Flood Warnings in North Dakota, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.